# SDR QMLA2012051312078

- Difficulty date: May 13, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N211SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7201
- Aircraft time: 16,106 hours, 61,613 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

ROLL CSAS LIGHT ILLUMINATED AND AN ACRID ODOR FOLLOWED. ROLL CSAS CIRCUIT WAS DISENGAGED AND THE ODOR WAS NO LONGER PRESENT.  RETURNED TO BASE.  TROUBLESHOOTING FOUND NO DISCREPANCIES WITH ACFT, GROUND TURNED ACFT AND THEN A MX TEST FLIGHT WAS ACCOMPLISHED WITH THE ROLL SYSTEM WORKING AS DIRECTED WITH NO ODOR.  NO DISCREPANCIES FOUND.
